# SDR SWAA2016040150528

- Difficulty date: March 28, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 72,297 hours, 59,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C2632018
- Part serial: 1755
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MID FLAP INBD AFT FLAP TRACK LOOSE.  R & R MID FLAP IAW MM.
